Picone’s identity for biharmonic operators on Heisenberg group and its applications

Show simple item record

dc.contributor.author Dwivedi, Gaurav
dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2016-04-19T10:21:25Z
dc.date.available 2016-04-19T10:21:25Z
dc.date.issued 2016-04
dc.identifier.citation Dwivedi, Gaurav and Tyagi, Jagmohan, “Picone’s identity for biharmonic operators on Heisenberg group and its applications”, Nonlinear Differential Equations and Applications NoDEA, DOI: 10.1007/s00030-016-0376-z, vol. 23, no. 2, Apr. 2016. en_US
dc.identifier.issn 1021-9722
dc.identifier.uri http://dx.doi.org/10.1007/s00030-016-0376-z
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/2217
dc.description.abstract In this paper, we establish a nonlinear analogue of Picone’s identity for biharmonic operators on Heisenberg group. As an applications of Picone’s identity, we obtain Hardy-Rellich type inequality, Morse index, Caccioppoli inequality, Picone inequality for biharmonic operators on Heisenberg group. en_US
dc.description.statementofresponsibility by Gaurav Dwivedi and Jagmohan Tyagi
dc.format.extent Vol. 23, No. 2
dc.language.iso en_US en_US
dc.publisher Springer en_US
dc.subject Bi-Laplacian en_US
dc.subject Variational methods en_US
dc.subject Hardy-Rellich type inequality en_US
dc.subject Morse index en_US
dc.subject Caccioppoli inequality en_US
dc.subject Picone inequality en_US
dc.subject Picone’s identity on Heisenberg group en_US
dc.title Picone’s identity for biharmonic operators on Heisenberg group and its applications en_US
dc.type Article en_US
dc.relation.journal Nonlinear Differential Equations and Applications NoDEA


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account